MAUDE Adverse Event Report: BD CARIBE LTD. BD VACUTAINER® LUER-LOK¿ ACCESS DEVICE HOLDER WITH PRE-ATTACHED ADAPTER; BLOOD SPECIMEN COLLECTION DEVICE

BD CARIBE LTD. BD VACUTAINER® LUER-LOK¿ ACCESS DEVICE HOLDER WITH PRE-ATTACHED ADAPTER; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 364902
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.6.Investigation summary: bd received 7 samples and 2 photos for investigation.The photos were reviewed and the customer¿s indicated failure mode for leakage was observed.Four of the customer samples were observed to have blood remnants inside the holder.The 3 unused customer samples were evaluated by functional leakage testing and the indicated failure mode for leakage with the incident lot was not observed.Additionally, 48 retention samples from bd inventory were evaluated by visual examination and another 12 by functional leakage testing and the issue of leakage was not observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode leakage.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that there was blood spillage/leaks from the bd vacutainer® luer-lok¿ access device holder with pre-attached multiple sample adapter.Verbatim: having an issue of blood spillage/leaks from the blue top will be visiting the account tomorrow for troubleshooting.

Brand Name
BD VACUTAINER® LUER-LOK¿ ACCESS DEVICE HOLDER WITH PRE-ATTACHED ADAPTER
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos IA
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos IA
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17159708
Report Number2618282-2023-00046
Device Sequence Number5745118
Product Code JKA
UDI-Device Identifier50382903649025
UDI-Public50382903649025
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K991088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number364902
Device Catalogue Number36490200
Device Lot Number2243459
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2023
Initial Report FDA Received Date06/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown